# SDR UR6A991104

- Difficulty date: November 5, 1999
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: GE12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE AFT VESTIBULE EMERGENCY FLASHLIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT.  (M)
